Communications in Mathematical Physics

Uniqueness of the infinite cluster and continuity of connectivity functions for short and long range percolation

M. Aizenman, H. Kesten, and C. M. Newman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 111, Number 4 (1987), 505-531.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159720

Mathematical Reviews number (MathSciNet)
MR0901151

Zentralblatt MATH identifier
0642.60102

Subjects
Primary: 82A43
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82A05

Citation

Aizenman, M.; Kesten, H.; Newman, C. M. Uniqueness of the infinite cluster and continuity of connectivity functions for short and long range percolation. Comm. Math. Phys. 111 (1987), no. 4, 505--531. https://projecteuclid.org/euclid.cmp/1104159720


Export citation